# SDR DALA2023051903996

- Difficulty date: May 17, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 105,104 hours, 14,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 EMERG AISLE LENS COVER MISSING AT R1. CORRECTIVE ACTION: FOUND LENS COVER IN CABIN INSTALLED AT R1 DOOR, OPS NML (5117806)
